Strong asymptotic arbitrage in the large fractional binary market

Cordero F, Perez-Ostafe L (2016)
MATHEMATICS AND FINANCIAL ECONOMICS 10(2): 179-202.

Download
No fulltext has been uploaded. References only!
Journal Article | Original Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
We study, from the perspective of large financial markets, the asymptotic arbitrage (AA) opportunities in a sequence of binary markets approximating the fractional Black-Scholes model. This approximating sequence was introduced by Sottinen and named fractional binary market. The large financial market under consideration does not satisfy the standard assumptions of the theory of AA. For this reason, we follow a constructive approach to show first that a strong AA (SAA) exists in the frictionless case. Indeed, with the help of an appropriate version of the law of large numbers and a stopping time procedure, we construct a sequence of self-financing trading strategies leading to the desired result. Next, we introduce, in each small market, proportional transaction costs, and we show that a slight modification of the previous trading strategies leads to a SAA when the transaction costs converge fast enough to 0.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Cordero F, Perez-Ostafe L. Strong asymptotic arbitrage in the large fractional binary market. MATHEMATICS AND FINANCIAL ECONOMICS. 2016;10(2):179-202.
Cordero, F., & Perez-Ostafe, L. (2016). Strong asymptotic arbitrage in the large fractional binary market. MATHEMATICS AND FINANCIAL ECONOMICS, 10(2), 179-202. doi:10.1007/s11579-015-0155-3
Cordero, F., and Perez-Ostafe, L. (2016). Strong asymptotic arbitrage in the large fractional binary market. MATHEMATICS AND FINANCIAL ECONOMICS 10, 179-202.
Cordero, F., & Perez-Ostafe, L., 2016. Strong asymptotic arbitrage in the large fractional binary market. MATHEMATICS AND FINANCIAL ECONOMICS, 10(2), p 179-202.
F. Cordero and L. Perez-Ostafe, “Strong asymptotic arbitrage in the large fractional binary market”, MATHEMATICS AND FINANCIAL ECONOMICS, vol. 10, 2016, pp. 179-202.
Cordero, F., Perez-Ostafe, L.: Strong asymptotic arbitrage in the large fractional binary market. MATHEMATICS AND FINANCIAL ECONOMICS. 10, 179-202 (2016).
Cordero, Fernando, and Perez-Ostafe, Lavinia. “Strong asymptotic arbitrage in the large fractional binary market”. MATHEMATICS AND FINANCIAL ECONOMICS 10.2 (2016): 179-202.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar